# SDR 97ZZZX2119

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92391
- Make and model: Cessna 182N
- Aircraft serial: 18260184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07125281
- Condition: Cracked
- Location: Bs 230.187
- Part time: 3,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACKS DETECTED IN UPPER LEFT BULKHEAD FLANGE RADIUS ABOVE RUDDER STOP.  SUBJECT IS COVERED BY CESSNA SL 72-3 AND AD 72-07-09.  SUSPECT CAUSE IS YEARS OF RUDDER STOP CONTACT.  SUBMITTER STATED THIS TYPE OF CRACK MAY BE ELIMINATED BY THE USE OF EXTERNAL CONTROL LOCKS.
